# SDR ASAA2016071317362

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 31,430 hours, 9,614 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 187354
- Condition: Failed
- Location: Ram Air Door
- Part time: 59,336 hours, 29,682 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL LEFT PACK LIGHT ILLUMINATED ON RESET LIGHT WENT OUT.  ACFT GROUNDED.  REMOVED AND REPLACED RAM AIR ACTUATOR NR 1 IAW AMM 21-51-21. PERFORMED NR 1 PACK ZONE TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002, NO FAULTS.
